Skip navigation
Skip navigation

On the dimensions of the automorphosm groups of hyperbolic Reinhardt domains

dc.contributor.authorGifford, J
dc.contributor.authorIsaev, Alexander
dc.contributor.authorKrantz, Steven
dc.date.accessioned2015-12-13T23:16:36Z
dc.date.available2015-12-13T23:16:36Z
dc.identifier.issn0019-2082
dc.identifier.urihttp://hdl.handle.net/1885/89493
dc.publisherUniversity of Illinois Press
dc.sourceIllinois Journal of Mathematics
dc.titleOn the dimensions of the automorphosm groups of hyperbolic Reinhardt domains
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume44
dc.date.issued2000
local.identifier.absfor010111 - Real and Complex Functions (incl. Several Variables)
local.identifier.ariespublicationMigratedxPub19545
local.type.statusPublished Version
local.contributor.affiliationGifford, J, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationIsaev, Alexander, College of Physical and Mathematical Sciences, ANU
local.contributor.affiliationKrantz, Steven, Washington University
local.bibliographicCitation.startpage602
local.bibliographicCitation.lastpage618
dc.date.updated2015-12-12T08:48:51Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator